# SDR UALA2010061602119

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 42,407 hours, 11,707 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAT 4AB EMERGENCY SEAT MOUNTED ESCAPE PATH LIGHT BROKEN.  SEAT 4AB EMERGENCY PATH LIGHT INOP.  REPLACED EMERGENCY LAMP. LIGHTS OPS CKS OK.
